Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Swollen ankle,cold feet ,high cholesterol level - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 40 Questions
User :   hi
User :   how can I help you?
User :   DR AAAAAAA here
User :   hi, i've small blood vessels ,a doctor once took blood from me as i donated it and the flow was very very slow and he told me so, most of the time my ankles are swollen and my feet are cold, i had hemorrhoid surgery before well, i can't take mediciines to lower my cholestrol since it's about 173 and blood thinners ,can cause heavy bleeding so what shall i do ? and i've no heart problems or anything like that ,my diet is healthy , i'm 5.6 and weigh about 115 pounds and i'm 25 yrs old .
User :   hi
User :   hi, i've small blood vessels ,a doctor once took blood from me as i donated it and the flow was very very slow and he told me so, most of the time my ankles are swollen and my feet are cold, i had hemorrhoid surgery before well, i can't take mediciines to lower my cholestrol since it's about 173 and blood thinners ,can cause heavy bleeding so what shall i do ? and i've no heart problems or anything like that ,my diet is healthy , i'm 5.6 and weigh about 115 pounds and i'm 25 yrs old .
User :   let me read what you have typed
User :   well?
User :   are you on blood thinners now?
User :   no
User :   people are known to have thin blood vessels if they are thin built
User :   thin vessels are also seen with dehydration
User :   what symptoms do you have at present?
User :   cold feet and hands
User :   have warm fluids and keep hot water bottle to warm teh extremities
User :   get your blood pressure checked
User :   it's low
User :   to make sure it is not due to hypotension
User :   ok, then having warm fluids will help
User :   ok , thank you very much , thank you
User :   is there anything else I can help you with?
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor